# SDR IPXA2025100926914

- Difficulty date: September 16, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 28,420 hours, 17,759 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 831AZ CRACKED (2 LOCATIONS).CLEANED AND PREPARED PANEL FOR ALLOWABLE REPAIRS. IAW SRM A300-600 51-77-11 PARA 3 A.1.REPAIRED PANEL WITH 08-090, BATCH 4354723. IAW SRM A300-600 51-77-11 PARA 3.A.2-7. REVIEWED
